# SDR DALA2017072500203

- Difficulty date: July 24, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N710DN
- Make and model: Boeing 777232
- Aircraft serial: 40560
- Aircraft time: 37,426 hours, 3,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11C MISSING EMERGENCY PROXIMITY LIGHT LENS AND BULBS.  REPLACED BULBS AND LENSES.
